Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Arslan, İ., Işlak, Ü., Pehlivan, C. (2018). On unfair permutations. Statistics and Probability Letters, 141, 31-40. doi:10.1016/j.spl.2018.05.011"
Now showing items 1-1 of 1
(Elsevier Science BV, 2018-10)In this paper we study the inverse of so-called unfair permutations. Our investigation begins with comparing this class of permutations with uniformly random permutations, and showing that they behave very much alike in ...